| Model Number |
8637-20 |
| Medical Device Problem Codes |
No Audible Alarm (1019); Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
On 2025-01-21, information was received from a patient regarding an implanted infusion pump for malignant pain.At the time of this report, the pump was used to deliver prialt (ziconotide).Dose and concentration information was not reported.Pump drug information at the time of the event was not reported.It was reported that the patient was hard of hearing and, when a pump alarm went off, they could not hear it.The patient was not sure when this occurred.On 2025-02-14, additional information received from the patient indicated that the date that the pump alarm occurred was not known.It was unknown what circumstances led to the pump alarm.Per the patient "it was at least 10 years ago if not longer" and they thought it was a stall alarm from magnetic resonance imaging (mri).It was not known what type of pump alarm occurred.It was not known what steps were taken to resolve the pump alarm.Per the patient, if it was a stall alarm, it was resolved by a manufacturer representative (rep) after the mri.The current status of the device was asked but was not provided.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.